MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 5/17MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 5/17MM; KNEE TIBIAL INSERT
Model Number 02.07.0517SCF
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 august 2021.Lot 187617: (b)(4) items manufactured and released on 19-oct-2018.Expiration date: 2023-oct-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(6) 2020, the patient had the competitor components revised to medacta components for reasons unknown.Presently, on (b)(6) 2021, the patient came in reporting discomfort due to a flexion contracture and the cause of the flexion contracture is unknown.The surgeon revised the 17mm insert with a 14mm one, about 1 year and 2 months after the primary surgery.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 5/17MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12382908
Report Number3005180920-2021-00699
Device Sequence Number3476127
Product Code JWH
UDI-Device Identifier07630030818578
UDI-Public07630030818578
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/07/2023
Device Model Number02.07.0517SCF
Device Catalogue Number02.07.0517SCF
Device Lot Number187617
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;